# SDR DALA2025061704567

- Difficulty date: June 13, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 144,995 hours, 21,602 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SHIP 172 -MISC/DE- QRH COMPLIED WITH AFTER CENTER HYDRAULIC QUANTITY DECREASE. FLIGHT CONTINUED TO DESTINATION. CREW DECLARED EMERGENCY.   RPLCD DPI ON ADP PRESSURE FILTER MODULE. SERVICED AND LEAK CHECKED CTR HYD SYS.
